# SDR QXEA200701242

- Difficulty date: August 6, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 10,180 hours, 9,643 cycles
- System (JASC): 3150 · Central Warning
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Bleed Duct Temp
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMF FLIGHT NR 2415: ON APPROACH, RECEIVED NR 1 BLEED HOT CAUTION LIGHT.  SHUT BLEED OFF PER EM CHECKLIST.  BUT, LIGHT REMAINED ON UNTIL AFTER SHUTDOWN.  BLEED TEMP ON DUCT TEMP INDICATOR NOT HOT AT TIME OF OCCURRENCE.  MAINTENANCE C/W FIM TASK 36-20-00-810-801.  OPS CHECK GOOD.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
